MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL

ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL
Model Number CORTISOL G2
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with elecsys cortisol ii on a cobas 8000 e 801 module.No questionable results were reported outside of the laboratory.The reporter noted that controls were lower, but still acceptable.The samples were then initially tested.Later, the customer noted that controls recovered better in a standby cortisol reagent pack, so they decided to repeat the samples.The results were discrepant.The customer then changed the reagent pack that was initially used and there were no further issues.The first sample initially resulted in a cortisol value of 1.63 nmol/l.The sample was repeated on (b)(6) 2023, resulting in a value of 4.17 nmol/l.The second sample resulted in a cortisol value of 4.64 nmol/l.The sample was repeated on (b)(6) 2023, resulting in a value of 6.71 nmol/l.The serial number of the e 801 analyzer is (b)(4).
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6)-2023 was within specifications.The provided calibration signals were slightly lower than expected but this does not appear to affect the performance of the calibration.The qc recovery was within the customer¿s established ranges.There was no indication of a performance issue with the reagent or instrument.Based on the information provided, the cause of the event could not be determined.

Brand Name
ELECSYS CORTISOL II
Common Device Name
FLUOROMETRIC, CORTISOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16280235
Report Number1823260-2023-00302
Device Sequence Number6973102
Product Code JFT
UDI-Device Identifier04015630939985
UDI-Public04015630939985
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K152227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberCORTISOL G2
Device Catalogue Number07027150190
Device Lot Number63438801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient SexMale